# SDR WRLA2009045

- Difficulty date: February 7, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND TEE CHORD AT RT WING OUTBOARD FIXED T/E AT STA 412.329 NEAR I/B AILERON L/E LOCKOUT CRACKED (REF EGAT N/R U5037).  REPLACED THE TEE CHORD ON RT INBOARD AILERON FIXED T/E AT STA 412.329 IAW MD-11 SRM VOL II 51-33-01 REV 40.
